Rosuvastatin-induced rhabdomyolysis probably via CYP2C9 saturation.
Аннотация
A 66 year-old woman with no history of renal or liver disease presented with progressive asthenia and diffuse myalgia. She cited 5 months history of mild hyperlipidemia under treatment with rosuvastatin (10 mg/day). Clinical examination documented both an increase in liver size and proximal muscle weakness, with difficulty in raising arms above the head. Blood tests showed the presence of renal, liver and muscle failure, with no evidence of virological, immunological or haematological diseases. Rosuvastatin treatment was stopped and blood values normalised within five days; but because of an increase in cholesterol plasma levels, rosuvastatin (10 mg/day) was restarted. Two days later, the patient returned to our observation due to the development of asthenia and muscle weakness, with an increase in creatine phosphokinase, 12,165 U/l. Rosuvastatin was discontinued and replaced with pravastatin (40 mg/day) with a complete resolution of clinical and laboratory findings in about six days. Our patient was taking rosuvastatin, warfarin and telmisartan, which are metabolised by CYP2C9; we therefore hypothesised that the rosuvastatin-induced rhabdomyolysis was probably by CYP2C9 enzyme saturation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.